Journal article icon

Journal article

Diffusion on the Scaling Limit of the Critical Percolation Cluster in the Diamond Hierarchical Lattice

Abstract:

We construct critical percolation clusters on the diamond hierarchical lattice and show that the scaling limit is a graph directed random recursive fractal. A Dirichlet form can be constructed on the limit set and we consider the properties of the associated Laplace operator and diffusion process. In particular we contrast and compare the behaviour of the high frequency asymptotics of the spectrum and the short time behaviour of the on-diagonal heat kernel for the percolation clusters and for...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00220-009-0981-3

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Kumagai, T More by this author
Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
295
Issue:
1
Pages:
29-69
Publication date:
2010-04-05
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:b6374cd3-aec5-47a0-8c0a-24d9c93d3453
Source identifiers:
48968
Local pid:
pubs:48968
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP